# SDR USAA051228

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 1687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MOUNT AT BS 1687 LBL 7; CORROSION LEVEL 1; TASK C53-251-03.  REMOVED AND REPLACED GALLEY MOUNT PAD PER SRM 51-40-02, DEFECT SIZE: 1 SQ IN.
